# SDR SIMA20220507020

- Difficulty date: May 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17066348001
- Condition: Corroded
- Location: Fr 74
- Component: Support
- Component part number: 17066348001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR CLEAT/FLOORBOARD SUPPORT AT FR74 IS CORRODED BETWEEN STRS 29L AND 29R. (MAJOR REPAIR)-C/A-COMPLETE:REMOVED AND REPLACED FR CLEAT IAW SRM 51-40-08
